# SDR RAIA201310020001

- Difficulty date: October 2, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 31,647 hours, 29,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insert
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 LAVATORY FLOOR TOILET INSERT CORRODED.  MX REPLACED INSERT, OPS CHECK GOOD.
